Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 60, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 6, 2019, 3:18 AM EDT for Trumbull County, Ohio. It took effect at Jun 6, 2019, 4:20 AM EDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2019, 3:18 AM EDT (07:18 UTC)
- In effect from
- Jun 6, 2019, 4:20 AM EDT
- Expired
- Jun 7, 2019, 6:10 AM EDT
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
791
WGUS41 KCLE 060718
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
318 AM EDT Thu Jun 6 2019
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-061517-
/O.NEW.KCLE.FL.W.0060.190606T0820Z-190607T0600Z/
/PHAO1.1.ER.190606T0820Z.190606T1500Z.190607T0000Z.UU/
318 AM EDT Thu Jun 6 2019
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Eagle Creek At Phalanx Station
* until late tonight.
* At 3 AM the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and rise to
near 10.4 feet by late this morning. The river will fall below
flood stage by this evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic4 follow-up statements
174
WGUS81 KCLE 061509
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1109 AM EDT Thu Jun 6 2019
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-062308-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-190607T0700Z/
/PHAO1.1.ER.190606T0935Z.190606T1800Z.190607T0100Z.UU/
1109 AM EDT Thu Jun 6 2019
...Flood warning extended until late tonight...The flood warning
continues for
The Eagle Creek At Phalanx Station.
* Until late tonight.
* At 11:00 AM Thursday the stage was...10.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 10.5 feet by this afternoon. The river
will fall below flood stage tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM997
WGUS81 KCLE 061916
FLSCLE
Flood Statement
National Weather Service Cleveland OH
316 PM EDT Thu Jun 6 2019
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-070316-
/O.EXT.KCLE.FL.W.0060.000000T0000Z-190607T1200Z/
/PHAO1.1.ER.190606T0935Z.190606T2100Z.190607T0600Z.UU/
316 PM EDT Thu Jun 6 2019
...Flood warning extended until Friday morning...The flood warning
continues for
The Eagle Creek At Phalanx Station.
* Until Friday morning.
* At 3:00 PM Thursday the stage was...10.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 11.2 feet by late this afternoon. The
river will fall below flood stage late tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM663
WGUS81 KCLE 070247
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1047 PM EDT Thu Jun 6 2019
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-071046-
/O.CON.KCLE.FL.W.0060.000000T0000Z-190607T1200Z/
/PHAO1.1.ER.190606T0935Z.190606T2315Z.190607T0600Z.UU/
1047 PM EDT Thu Jun 6 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Friday morning.
* At 10:00 PM Thursday the stage was...11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Friday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$039
WGUS81 KCLE 071010
FLSCLE
Flood Statement
National Weather Service Cleveland OH
610 AM EDT Fri Jun 7 2019
...The flood warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-071040-
/O.CAN.KCLE.FL.W.0060.000000T0000Z-190607T1200Z/
/PHAO1.1.ER.190606T0935Z.190606T2315Z.190607T0910Z.UU/
610 AM EDT Fri Jun 7 2019
The flood warning is cancelled for
The Eagle Creek At Phalanx Station.
* At 6:00 AM Friday the stage was...9.2 feet.
* Flood stage is 9.5 feet.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
SefcovicWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 6, 1:48 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 6, 1:48 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 148 AM EDT Thu Jun 6 2019 .SYNOPSIS... Low pressure across the lower Great Lakes will track east tonight forcing a trailing cold front southeast across the area. High pressure will build in from the north for Thursday and should continue to affect the area through Saturday. && .NEAR TERM /THROUGH TODAY/... Will be dropping more of the watch box across the north and east shortly. Still a couple stronger storms across the southwest CWA where there is a bit more cape. Otherwise made some minor changes to cloud cover and POP's to reflect the latest trends. Original...Severe thunderstorms watch is in effect for northern Ohio through early evening. Thunderstorms continue to develop across the region with the strongest storms across the northwestern counties where CAPES are over 2000 j/kg. Storms will move southeast out of the area this evening. Cold front will move through late evening and early overnight. Will have categorical pops through the early evening dropping to slight chance/low chance after midnight for nwrn PA. Thursday and Thursday night high pressure and dry air in place. Highs Thursday 65 to 70 along the lake to upper 70s far south. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... High pressure will continue to influence the area from the north into Saturday. Moisture will be increasing from the south on Saturday however ahead of slow moving low pressure in the MS/LA region. Models differ on the extent of the moisture but for now will bring in just a slight chance of an afternoon thunderstorm far southwest. Saturday night and Sunday models keep the low stuck along the gulf coast while streaming deep moisture north into the Ohio Valley. Will have chance pops far southwest Saturday night and bring chance pops to all of the area on Sunday. Highs roughly from the mid 70s far north to near 80 south. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... With deep moisture in place across the Ohio Valley will continue with chance pops Sunday night and then boost to likely Monday as a cold front moves through from the west. Will have a dry forecast Tuesday through Wednesday with high pressure behind the front. Highs Monday mid 70s, Tuesday mid 60s to lower 70s, Wednesday low to mid 70s. && .AVIATION /06Z Thursday THROUGH Monday/... Expecting widespread IFR conditions primarily through cigs, but also with areas of reduced vsbys. The cigs will likely be more persistent. The low stratus will slowly break up late morning/early afternoon with scattering/partial clearing by late afternoon. High pressure will be centered to our north and winds will be light/variable to light north through the period. OUTLOOK...Non-VFR possible Sunday and Monday. && .MARINE... No marine headlines expected throughout the period with sub small craft advisory conditions expected. Highest winds/waves come late Saturday when easterly flow of 15 to 20 knots is expected as high pressure passes to our north. This will bring waves close to 3 to 4 feet in the western basin. In addition water levels will likely rise to critical levels for flooding and will have to be monitored. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...TK AVIATION...Oudeman MARINE...
Hazardous weather outlook, Jun 5, 9:27 PM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 927 PM EDT Wed Jun 5 2019 LEZ061-142>149-162>169-OHZ006-010>014-017>023-027>033-036>038-047- 089-PAZ001>003-070130- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Lorain- Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 927 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007>009-070130- Lucas-Ottawa-Sandusky-Erie- 927 PM EDT Wed Jun 5 2019 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. East winds are expected Friday into the weekend. With high lake levels, lake shore flooding may result. Those with shoreline interests should continue to monitor the forecast in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 5, 11:09 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN AKRON 41.08N 81.52W
06/05/2019 M1.50 INCH SUMMIT OH PUBLIC
STORM TOTAL. ALSO MANY SMALL TO MEDIUM
BRANCHES DOWN.
&&
PSLocal storm report, Jun 5, 11:10 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1110 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HEAVY RAIN MARION 40.58N 83.13W
06/05/2019 M1.50 INCH MARION OH PUBLIC
ALMOST 1.5 INCHES OF RAIN IN ~20 MINUTES.
&&
PSLocal storm report, Jun 5, 11:13 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1113 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD 1 N BUCYRUS 40.81N 82.98W
06/05/2019 CRAWFORD OH TRAINED SPOTTER
ABOUT 1-2 INCHES OF FLOWING WATER OF SR 19.
ALSO STANDING WATER OVER SANDUSKY AVE.
&&
PSLocal storm report, Jun 6, 12:07 AM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1207 AM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLOOD 4 NW ORANGEVILLE 41.39N 80.57W
06/05/2019 TRUMBULL OH PUBLIC
CORRECTS PREVIOUS FLOOD REPORT FROM 4 NW
ORANGEVILLE. PICTURES OF WATER OF SEVERAL
ROADWAYS ON TWITTER, PARTICULARLY NEAR THE
ROUTE 7 AND ROUTE 88 CROSSROADS.
&&
PSLocal storm report, Jun 6, 12:49 AM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1249 AM EDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM HEAVY RAIN 1 N STRONGSVILLE 41.33N 81.83W
06/06/2019 M1.93 INCH CUYAHOGA OH PUBLIC
STORM TOTAL.
&&
PSSpecial weather statement, Jun 6, 2:12 AM EDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Cleveland OH 212 AM EDT Thu Jun 6 2019 OHZ010>014-020>023-089-PAZ001>003-060900- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit- Portage-Trumbull-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- Including the cities of Lorain, Cleveland, Mentor, Chardon, Jefferson, Medina, Akron, Ravenna, Warren, Ashtabula, Erie, Edinboro, and Meadville 212 AM EDT Thu Jun 6 2019 ...Areas of fog across the area overnight... Areas of fog will be in place across the area overnight. Most areas will have visibility of one half mile to one mile. Localized areas of a quarter of a mile or less visibility is possible. Motorists should use caution and be ready for rapidly changing visibility. Oudeman
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:11 PM EDT | Areal Flood Advisory | CLE | Portage | 3 hr |
| Jun 5, 8:45 PM EDT | Areal Flood Advisory | CLE | Crawford | 3 hr |
| Jun 5, 9:05 PM EDT | Special Weather Statement | CLE | Crawford, Knox, Marion, Morrow, Richland, Wyandot | 55 min |
| Jun 5, 9:57 PM EDT | Areal Flood Advisory | CLE | Knox, Marion, Morrow, Richland | 4 hr |
| Jun 6, 4:15 AM EDT | Dense Fog Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain, Medina and 3 more | 5 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.